# SDR HNAA2012030700673

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 59,161 hours, 65,834 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 30127211
- Part serial: U0121
- Condition: Failed
- Location: De Ice Boot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD DEICE BOOT WILL NOT INFLATE IN SLOW OR FAST.  INFLATES NORMALLY IN MANUAL.  R & R AIRFRAME DEICE TIMER.  OPS CHECKED GOOD IAW MM 30-10-00.
